Advanced search

On the geometry of regular hyperbolic fibrations

(2007) EUROPEAN JOURNAL OF COMBINATORICS. 28(6). p.1626-1636
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Brown, M, GL EBERT, and Deirdre Luyckx. 2007. “On the Geometry of Regular Hyperbolic Fibrations.” European Journal of Combinatorics 28 (6): 1626–1636.
APA
Brown, M, EBERT, G., & Luyckx, D. (2007). On the geometry of regular hyperbolic fibrations. EUROPEAN JOURNAL OF COMBINATORICS, 28(6), 1626–1636.
Vancouver
1.
Brown M, EBERT G, Luyckx D. On the geometry of regular hyperbolic fibrations. EUROPEAN JOURNAL OF COMBINATORICS. 2007;28(6):1626–36.
MLA
Brown, M, GL EBERT, and Deirdre Luyckx. “On the Geometry of Regular Hyperbolic Fibrations.” EUROPEAN JOURNAL OF COMBINATORICS 28.6 (2007): 1626–1636. Print.
@article{415368,
  author       = {Brown, M and EBERT, GL and Luyckx, Deirdre},
  issn         = {0195-6698},
  journal      = {EUROPEAN JOURNAL OF COMBINATORICS},
  language     = {eng},
  number       = {6},
  pages        = {1626--1636},
  title        = {On the geometry of regular hyperbolic fibrations},
  volume       = {28},
  year         = {2007},
}

Web of Science
Times cited: